{"citation":{"mla":"Kirschmer, Markus. “Automorphisms of Even Unimodular Lattices over Number Fields.” Journal of Number Theory, vol. 197, Elsevier BV, 2019, pp. 121–34, doi:10.1016/j.jnt.2018.08.004.","ama":"Kirschmer M. Automorphisms of even unimodular lattices over number fields. Journal of Number Theory. 2019;197:121-134. doi:10.1016/j.jnt.2018.08.004","ieee":"M. Kirschmer, “Automorphisms of even unimodular lattices over number fields,” Journal of Number Theory, vol. 197, pp. 121–134, 2019, doi: 10.1016/j.jnt.2018.08.004.","short":"M. Kirschmer, Journal of Number Theory 197 (2019) 121–134.","bibtex":"@article{Kirschmer_2019, title={Automorphisms of even unimodular lattices over number fields}, volume={197}, DOI={10.1016/j.jnt.2018.08.004}, journal={Journal of Number Theory}, publisher={Elsevier BV}, author={Kirschmer, Markus}, year={2019}, pages={121–134} }","chicago":"Kirschmer, Markus. “Automorphisms of Even Unimodular Lattices over Number Fields.” Journal of Number Theory 197 (2019): 121–34. https://doi.org/10.1016/j.jnt.2018.08.004.","apa":"Kirschmer, M. (2019). Automorphisms of even unimodular lattices over number fields. Journal of Number Theory, 197, 121–134. https://doi.org/10.1016/j.jnt.2018.08.004"},"department":[{"_id":"102"}],"publication_status":"published","language":[{"iso":"eng"}],"user_id":"82258","doi":"10.1016/j.jnt.2018.08.004","publication":"Journal of Number Theory","year":"2019","title":"Automorphisms of even unimodular lattices over number fields","volume":197,"intvolume":" 197","status":"public","page":"121-134","date_created":"2022-12-23T11:04:34Z","author":[{"full_name":"Kirschmer, Markus","id":"82258","first_name":"Markus","last_name":"Kirschmer"}],"publication_identifier":{"issn":["0022-314X"]},"abstract":[{"text":"We describe the powers of irreducible polynomials occurring as characteristic polynomials of automorphisms of even unimodular lattices over number fields. This generalizes results of Gross & McMullen and Bayer-Fluckiger & Taelman.","lang":"eng"}],"publisher":"Elsevier BV","keyword":["Algebra and Number Theory"],"date_updated":"2023-12-06T10:07:17Z","_id":"34916","type":"journal_article"}